# SDR UALA2010092803577

- Difficulty date: September 25, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 41,593 hours, 16,280 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Actuator
- Condition: Failed
- Location: Oxygen Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING LM6185, O2 SAFETY PIN CK, O2 COMPARTMENT DOOR AT SEATS 8DEF FAILED TO OPEN, MASKS NOT DEPLOYED.  REPLACED DOOR ACTUATOR, OPS CKS GOOD.
